PDA

View Full Version : Cellcept Migraine Help!



hooversmom
12-11-2006, 03:53 PM
The rheumy was not pleased with how I was doing and decreased my plaquenil to 400 mg a day and added Cellcept. I am to gradually increase my dose up to 2000 mg a day. I'm currently only taking the 250 mg starter dose and have had a wicked migraine since Friday. I have waves of nausea but am unsure whether it is the Cellcept or the headache. Nothing looks good to eat and have 0 appetite. Not worried about the nausea and eating part but the headache is driving me nuts. I've taken my migraine med, Amerge, without success, have also been taking Tramadol and nothing is helping, any thoughts? Sorry to be a whiner!

MARYCAIN
12-11-2006, 07:33 PM
Nothing can make you miserable faster than a migraine! I don't know if there's any way to tell if the nausea is medication or migraine related - nausea and vomiting are common side effects of cellcept. But a migraine that doesn't respond to your usual meds may be a "lupus migraine" - none of the doctors really know why some people with lupus get these, but often they don't respond to anything but treatment with steroids. So if you have maxed out on your meds and nothing is helping, a call to your rheumie is a good idea.

april_bride
01-21-2007, 03:36 PM
hi hooversmom,
i've been on 2500 mg/day of Cellcept since July 2006 for diffuse kidney nephritis, and have never had any issues with migraines. Actually prior to Cellcept I use to have migraines every day - terrible ones where I get totally disoriented, flashes of bright white lights all over it bothers me so much I had to wear dark sunglasses indoors.